| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to adjust pacer output.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during initial testing.However, after the device was disassembled to isolate root cause the reported problem could no longer be duplicated.A system interconnection cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.